Whoo fucking hooo! The doc says I can stop taking the anticoagulant. I have to confess that I stopped taking it last night in anticipation of what I hoped she would say.
It hasn't helped my self-esteem much that one side effect of the anticoagulant was bleeding joints. It has kept me from regular visits to the gym, and even my attempts at daily walking were curtailed in November when my right hip and knee simply wouldn't cooperate and the pain became near intolerable.
Over the five months on the med, I gained about ten pounds. That may not sound like much, but it became one clothing size, which was quite disheartening considering my efforts at weight loss.
But Tuesday is a new year, and one that will be accompanied by healthier eating and some serious working out, and...no anticoagulants! I have two smaller sizes of clothing packed in plastic containers under my bed to get back into, and I'll take no prisoners on my way.
Only one dim side to this -- I had to stop taking birth control pills, and I won't be able to take them again. The risk of another clot would be too great. Heck, who's to say that they didn't in some way contribute to the
So, cross your fingers all, that once the anticoagulant leaves my system, the clot is gone as well.